# SDR SWAA2013111122131

- Difficulty date: November 3, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 28,100 hours, 16,486 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED ON INBD SIDE OF STATION 101.9, 28" AFT OF STABILIZER FRONT SPAR.  REPAIR SKIN IAW SRM.
